Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 2

Issues

Weak Convergence for Nonself Nearly Asymptotically Nonexpansive Mappings by Iterations

Safeer Hussain Khan
Published Online: 2014-06-06 | DOI: https://doi.org/10.2478/dema-2014-0029

Abstract

In this paper, we obtain a couple of weak convergence results for nonself nearly asymptotically nonexpansive mappings. Our first result is for the Banach spaces satisfying Opial condition and the second for those whose dual satisfies the Kadec-Klee property.

Keywords: nonself nearly asypmtotically nonexpansive mappings; Kadec- Klee property; weak convergence; iteration process

References

  • [1] R. P. Agarwal, D. O’Regan, D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex. Anal. 8(1) (2007), 61-79Google Scholar

  • [2] C. Chidume, E. U. Ofoedu, H. Zegeye, Strong and weak convergence theorems for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 280 (2003), 364-374.Google Scholar

  • [3] J. G. Falset, W. Kaczor, T. Kuczumow, S. Reich, Weak convergence theorems for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 43 (2001), 377-401.Google Scholar

  • [4] K. Goebel, W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, Cambridge, 1990.Google Scholar

  • [5] Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 595-597.Google Scholar

  • [6] M. O. Osilike, S. C. Aniagbosor, G. Akuchu, Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces, Panamer. Math. J. 12 (2002), 77-88.Google Scholar

  • [7] H. K. Pathak, Y. J. Cho, S. M. Kang, Strong and weak convergence theorems for nonselfasymptotically perturbed nonexpansive mappings, Nonlinear Anal. 70(5) (2009), 1929-1938.Google Scholar

  • [8] J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), 153-159.Google Scholar

  • [9] S. Thianwan, Common fixed points of new iterations for two asymptotically nonexpansive nonselfmappings in a Banach space, J. Comput. Appl. Math. 224(2) (2009), 688-695.Google Scholar

  • [10] L. Wang, Strong and weak convergence theorems for common fixed point of nonself asymptotically nonexpansive mappings, J. Math. Anal. Appl. 323(1) (2006), 550-557.Google Scholar

  • [11] L. Yang, Modified multistep iterative process for some common fixed point of a finite family of nonself asymptotically nonexpansive mappings, Math. Comput. Modelling 45(9-10) (2007), 1157-1169. Google Scholar

About the article

Received: 2011-06-13

Revised: 2012-05-24

Published Online: 2014-06-06

Published in Print: 2014-06-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 2, Pages 371–381, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0029.

Export Citation

© by Safeer Hussain Khan. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in